Jump to content

Photo

What Should I Do?

acne sad accutane depression depressed isotretinoin school bullying unfair jointpains

4 replies to this topic

#1 ihateacne99

ihateacne99

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 03-January 14

Posted 21 January 2014 - 11:08 AM

So... I'm a teenager and I am 15 years old. I have acne problems and i had pimples since 2010. I visited a dermatologist and he gave me some antibiotics and some cremes to use but they made my skin worse. 2 months ago i started taking accutane (isotretinoin) with my doctors permission . I saw some of my friends who had really bad acne getting rid of their acne with the same antibiotics that i took and i got sad but i didn't let that take me down. Then at school I saw a lot of people with clean faces running in the dirt, touching their faces, sweating and didn't even care about their skin and i got pissed off since i wash my face twice a day never touch my ugly and full of pimples face. After these events suddenly a bully came out of nowhere and kept teasing me about my acne. Then the accutane side effects came: Dry skin,dry lips. bloody nose, joint pain. I looked really bad and neither  moisturizer creams or  lipsticks helped the situation.I was really sad about that. The only thing that I  could rely on to stop (for a while at least) my depression was football. And then the joint pains got worse and worse. I got to the point to cry myself to sleep. What should I do? Whenever i go to the school's bathroom I get tears and sometimes say that i'm sick and go home and start sleeping so I could forget about my acne.Rarely i get suicidal thoughts but then I  convince myself that there are people with bigger problems. What do you guys think I should do? Give me your opinion and please don't mention about 'natural remedies' and all these.Thank you.comfort.gif



#2 AyeAye

AyeAye

    Veteran Member

  • Moderators
  • Posts & Likes
    Posts: 1,830
    Gallery Images: 30
    Likes: 848
About Me
  • Gender:Female
  • Location:Australia
  • Interests:Boxing, cycling, reading, learning to speak french (tres mal), public speaking, bush walking/hiking, chocolate - well actually food in general, and perfect skin.... gazing admiringly at people's perfect skin.
  • Joined: 08-September 11

Achievements

     

Posted 21 January 2014 - 10:35 PM

Moved to the emo forum where I'm sure you will receive some supportive posts.


After remaining clear for around 1.5 years following DKR (The Regimen), in March 2013 I decided to change to Epiduo.  I use a pea size amount of epiduo each night, followed by a layer of topical antibiotic (Eryacne). I also apply Eryacne every morning and moisturise twice a day. After switching to Epiduo from the regimen I found that it took a good 3 months to get back to being perfectly clear again and now I might get one small pimple appear per month.  I can live with that smile.png

I started following Dan's Regimen in September 2011 after suffering with acne for 20 years or so. I followed the Regimen instructions exactly and became 100% clear within 9-11 weeks. In December 2011 and after being consistently clear for over a month, I started to slowly reduce the amount of BP I used until I was only applying BP at night. My skin still remained clear however I sometimes switched to applying BP twice a day for a few days (perhaps once a month) if I felt a few under skin bumps starting to come up. I used acne.org products (including AHA and jojoba oil) and sometimes cetaphil moisturiser at night if I felt my skin was especially dry.  In the gallery I show my week by week progress following the regimen.


#3 OneProudMumma

OneProudMumma

    Junior Member

  • Members
  • Posts & Likes
    Posts: 36
    Likes: 14
About Me
  • Joined: 06-February 14

Posted 11 February 2014 - 08:03 PM

Hey Ihateacne99,

I noticed it has been a few weeks since your post.

How are you doing?

 

As a mum to a 15 yo son that also loves his footy [he plays Rugby League in Australia.. what footy do u play?] he is also suffering with severe acne, I don't have any treatment advise for you as i am here on the forum trying to gather information on that myself but i would advise you to read the my thread and its responses.. there is a wealth of information there.

 

Have you told your parents/mum/teacher, someone that personally knows you and cares how you are feeling? are you still currently taking accutane?

 

And remember Bully's usually have their own problems… they are the mean people they are because they are trying to cover up their own pain and sad lives .. don't let their criticism get to you… your better than that!

 

Look forward to your reply smile.png



#4 marrjennings

marrjennings

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 3
About Me
  • Gender:Female
  • Location:South Florida
  • Interests:Skincare, Reading, Positivity
  • Joined: 13-February 14

Posted 14 February 2014 - 09:45 AM

Hang in there! Your face will clear up with time, the teen years are filled with skin problems because of hormones.  Staying positive and surrounding yourself with activities and people that make you happy will help take your mind off of it.  One thing I did was read inspiring books.  I've spent hours reading books in the Self Improvement section as Barnes and Noble, as silly as that sounds it really helped me emotionally.  Remind yourself that you are a great person and don't let your acne get the best of you or hold you back! smile.png



#5 Binga

Binga

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,046
    Likes: 92
About Me
  • Gender:Male
  • Location:New York
  • Joined: 05-June 12

Posted 15 February 2014 - 11:44 PM

Finish the accutane course. You should be fine. Try getting a girl friend.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users